首页 > 教师简介
吴楠

 

民族:汉     性别:男     职称:副教授

出生日期:1983年8月  Email: wunan2007@163.com

个人履历

  • (1) 2012年5月~ ,中国矿业大学(北京)理学院 教师
  • (2) 2007年9月~2012年1月,清华大学数学科学系 硕博连读 专业:基础数学
  • (3) 2003年9月~2007年7月,中国地质大学(北京)信息工程学院 学士 专业:数学与应用数学

教学课程

本科生:《高等数学》,《概率论与数理统计》

研究生:《复分析选讲》,《现代复分析》

指导学生参加全国大学生数学竞赛

学术研究

研究方向:

复分析及其应用,亚纯函数数值分析理论

学术论文:

攻读博士期间发表的论文:

1. Nan Wu, Zu-Xing Xuan; On new singular directions of some Schroder functions, Proc. Japan Acad. Ser.A Math. Sci. Volume 85, Number 9 (2009), 123-128. (SCIE)

2.Zheng Jian-Hua, Wu Nan; Hayman T directions of meromorphic functions,Taiwanese Journal of Mathematics, Vol. 14, No.6, 2010, 2219-2228. (SCI)

3.Nan Wu, Zu-Xing Xuan; On indirect singular points for meromorphic functions, Kodai Math Journal, 34(2011), 1-15. (SCIE)

4. Nan Wu, Zu-Xing Xuan; Common Borel radii of an algebroid function and its derivative, Result in Math.,62 (2012), 89-101. (SCIE)

5.Nan Wu, Zu-Xing Xuan; On T points of algebroid functions, Math. Slovaca,   Volume 62, Number 1 (2012), 39-48. (SCIE)

6.Wu Nan; Marty direction of an algebroid function, Proceedings of the 8th International Conference on Information and Management Sciences, July 20-28, 2009, Kunming, 866-868.(ISTP)

7.Zu-Xing Xuan, Nan Wu; On the Nevanlinna's theory for vector-valued mappings, Abstract and Applied Analysis, Vol.2010, 1-15. (SCIE)

8.Nan Wu; Growth of solutions to higher order linear homogeneous differential equations in angular domains, Electron. J. Diff. Equ., Vol. 2010(2010), 1-7.

参加工作后的论文:

1. Wu Nan, Zheng Jian-Hua; T and Hayman T points of meromorphic functions for small functions in the open unit disk, Acta Mathematica Scientia, 32B(4), (2012), 1662-1674. (SCIE)

2. Nan Wu and Ye-Zhou Li; On the Growth of Solutions of Higher Order Linear Differential Equations, New Zealand Journal of Mathematics, 42(2012), 17-26.

3.Nan Wu; Growth of solutions to linear complex differential equations in an angular region, Electronic Journal of Differential Equations, Vol. 2013 , No. 183, (2013), 1-8. (SCIE)

4.Nan Wu, Zu-Xing Xuan; Some notes on the Borel directions of meromorphic functions, Proc. Japan Acad. Ser. A Math. Sci., Volume 89, Number 8 (2013), 81-86. (SCIE)

5.Nan Wu, Zu-Xing Xuan; On uniqueness of algebroid functions with shared values in some angular domains, Ann. Polon. Math., 110, (2014), 63-79. (SCIE)

6.Nan Wu; On the growth order of solutions of linear differential equations in a sector of the unit disk, Results in Mathematics, February 2014, Volume 65, Issue 1-2, 57-66. (SCIE)

7.Nan Wu, Zu-Xing Xuan; On a new type of singular point for meromorphic functions in the open unit disk, Math. Nachr., Vol.287, Issue 7, May 2014, 836–843. (SCI)

8.Nan Wu, Jian-Hua Zheng; On the growth order of an algebroid function with radially distributed values in the unit disk, Tohoku Mathematical Journal,66(2014),409-425. (SCI)

9.Nan Wu, Jian-Hua Zheng; On the growth of an algebroid function with radially distributed values, Ann. Polon. Math., 113.1(2015),285-302. (SCIE)

10.Nan Wu, Zu-Xing Xuan; On the growth of holomorphic curves, Kodai Math. Journal, 37(2014),285-302. (SCIE)

11.Nan Wu, Qin Ge; On uniqueness of meromorphic functions sharing five small functions on annuli, Bulletin of the Iranian Mathematical Society, 41(2015),3,713-722. (SCIE)

12.Nan Wu, Zu-Xing Xuan; Hayman T directions of meromorphic functions in some angular domains, Bulletin of the Korean Mathematical Society52(2015),1,1-11. (SCIE)

13.Nan Wu, Zu-Xing Xuan; On uniqueness of algebroid functions in proper domains, Bulletin of the Iranian Mathematical Society, 41(2015),6,1315-1326. (SCIE)

 

 

地址:北京市海淀区学院路丁11号 邮编:100083
版权所有:中国矿业大学(北京) 理学院